# SDR USAA020337

- Difficulty date: August 31, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ANGLE SUPPORT CRACKED .5 INCH, STATION 930 LBL 66 AT MLG MAIN DOOR STOP FITTING.  INSTALLED NEW SUPPORT BRACKETS PER SRM 51-10-02 AND EA 86573.  (M)
